MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED 600C STAND ALONE

RAYNER INTRAOCULAR LENSES LIMITED 600C STAND ALONE
Model Number 600C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 22nd june 2022, rayner intraocular lenses limited received notification from a us healthcare facility of an event that occurred during implantation of a 600c iol.The event description provided states that the when the iol was injected into the eye it came out "slightly flipped" and as a result of correcting the lens orientation once the lens was in the eye the capsule tore.
 
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that the lens flipped during injection and that as a result of correcting the lens orientation inside the eye the capsule tore.The additional information received from the healthcare facility identifies that the lens was loaded into the injector by eye and that resistance was experienced during injection.The "directions for use" section of the ifu step 11 states ".If excessive resistance is felt this could indicate a blockage; stop and discard the injector and lens.In the case of iol rotation during ejection from the nozzle, gently rotate the injector in the opposite direction to counteract any movement." no product was available for return to rayner, the device had been discarded by the healthcare facility.A review of existing vigilance data confirms this is an isolated event.No other incidents, of any type, have been received against the 600c iol batch 1218359468.

Brand Name
600C STAND ALONE
Common Device Name
600C STAND ALONE
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key14840394
Report Number3012304651-2022-00038
Device Sequence Number2367048
Product Code HQL
UDI-Device Identifier05029867800238
UDI-Public(01)05029867800238
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P060011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number600C
Device Catalogue Number600C
Device Lot Number012183594
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown